# SDR 99UAL900379

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF BOEING SB 727-54A0019 AS MANDATED BY AD97-05-O8, A CRACK INDICATION WAS FOUND IN HOLE H COMMON TO THE NR 1 ENGINE PYLON FORWARD MOUNT.  THE FASTENER HOLE H WAS OVERSIZED TO A DIAMETER OF O,3432-0.3442 INCH TO REMOVE THE CRACK AND AN OVERSIZED FASTENER INSTALLED, THIS REPAIR IS A DEVIATION TO AD 97-05-08 AND THEREFORE AN ALTERNATE MEANS OF COMPLIANCE WAS OBTAINED FROM THE FAA.
